# SDR DALA2020092503163

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 62,990 hours, 20,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION FOUND CORROSION ON FRAME STA 1420 BETWEEN S-30 AND S-29R AFT CARGO COMPARTMENT.  REPAIRED CORROSION, PER ERA 587774-14.
